Typhus Treatment Accompanied By Stomach Pain?

Illustration of Typhus Treatment Accompanied By Stomach Pain?
Illustration: Typhus Treatment Accompanied By Stomach Pain? gastrointestinalatlas.com

good night dokkter. permission to ask. date 1 kmren my husband has a fever, already checked with the village midwife symptoms of tipee, given antibiotics, vitamins and paracetamol. after 2 days the heat had gone down and the medicine was gone, but my husband complained of stomach discomfort like nausea and pain. after that we checked into the paramedics, were given antibiotics, Paracetamol, drugs for inflammation and gastric drugs such as for ulcers. After taking the medicine to this day, I still feel limp and an upset stomach. I want to ask, what should we do? Do the symptoms that are experienced indicate that the illness is already dangerous?

1 Answer:

Good evening, thanks for asking at HealthReplies.com. We are also sorry for your husband's condition. Complaints like you said, can occur due to various possibilities, including:

 Typhoid Leptospirosis Appendicitis Gastric acid disease Gastrointestinal tract infections Dysentery In addition it could also be other possibilities depending on the results of the examination. In your husband's case, we understand that you have taken him to the midwife and paramedics, but they are still not doctors. There is a potential for error in diagnosing and providing care because that is not their competence. For prescribing antibiotics themselves are actually more stringent, that antibiotics should not be purchased without a doctor's prescription. So it should not be given by midwives and paramedics just like that.

Our advice, before your husband's condition worsens, have him consult a general practitioner first, it can be at the clinic, health center or the nearest hospital. This is important because the possibilities we mentioned above can be similar in a layman's perspective, even though the handling can be very different. This is what is feared to cause your husband does not go away. That is why, it is important to check your husband to someone who is competent, who in this case is a doctor. Even better actually if you can see a doctor in internal medicine. But if it's difficult, going to a general practitioner is also enough. The treatment that your husband will receive later depends on the results of this examination.

Meanwhile, continue to consume ulcer drugs as recommended, do not consume antibiotics again if not recommended by the doctor, multiply breaks, consumption of foods and warm drinks such as chicken soup and warm water, avoid coffee, spicy foods, sour, oily and bersantan, avoid cigarettes keep your hands clean and eat well. So, hopefully answering your question.

: by

Related Question

Pain In The Left Hand?

Pain In The Left Hand?

(11 months ago)

Excuse me, I want my 50 year old mother to experience pain in the hinge on the shoulder .. and it has been treated by injection of lubricant in her joints but it still hurts .. can...

The Dangers Of A 4 Month Old Child Swallowing Foreign Objects?

The Dangers Of A 4 Month Old Child Swallowing Foreign Objects?

(11 months ago)

. r nwant to ask … I have a child aged 1years4months accidentally swallowed a broken Styrofoam container which is about the size of the little finger of the hand … r n ...

Lump On The Penis Circle And Discharge?

Lump On The Penis Circle And Discharge?

(1 year ago)

I want to ask, I have a bump in the peniss circle, one is black, one is draining, please please, I’m not confident with it....

Leave a Reply

Your email address will not be published. Required fields are marked *